# SDR AALA202108236778

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 26,964 hours, 10,913 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C4112
- Condition: Low Pressure
- Location: R2 Door Slide
- Part time: 16,573 hours, 6,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SLIDE BOTTLE SHOWS LOW PRESSURE ON CABIN INTERCOMMUNICATION DATA SYSTEM BUILT INT TEST EQUIPMENT CHECK. INSTALLED SLIDE BOTTLE PER AMM 25-62-49.
